# SDR SWAA2022030979617

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FWD PANEL 192E FORWARD RIGHT T BRACKET BROKEN. / REMOVED AND REPLACED KEEL BEAM FWD PANEL 192E FORWARD RIGHT BRACKET FITTING I/A/W BOEING DWG 149A7701 REV.A 737-700 SRM 51-40-02-0G-0 737-700 SRM 51-40-05-0G-0; AND 737 AMM AMM 51-21-91-620-802 ATAG A70762
